Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Blood test and urine test done. What does the finding indicate?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Tue, 22 Jan 2013 in X-ray, Lab tests and Scans
Question: my sisters blood and urine reports are as follows:

*ESR
1 Hour :     70 mm
Method : WESTERGRENS sample type : 3.8% sodium citrate

*TOTAL WBC COUNT          :     0000 cells/cmm
Method : Electrical Impedance Method: k2 EDTA

*DIFF. WBC COUNT
Method : Laser flow cytometry: Sample type:k2 EDTA
Neutrophils : 81.5 % 40 - 65 %
Lymphocytes : 10.1 % 30 - 50 %
Eosinophils : 0.6 % 2 - 8 %
Monocytes : 7.6 % 2 - 4 %
Basophils : 0.2 % 0 - 1 %

*URINE MICROSCOPY
PUS CELLS               : 4 - 6/hpf
RBC                    : 1 - 2/hpf
EPITHELIAL CELLS          : 2 - 3/hpf
CAST                    : Nil
CRYSTALS               : Nil

A.S.O TITRE               : 35.1 IU/ml
Method : IMMUNO-TURBIDIMETRY

Kindly let me know how she is.
doctor
Answered by Dr. Das Arindam 13 minutes later
Hello,
Thank you for posting a query.

I am discussing the reports one by one.

1.     Total WBC count is very high. It indicates presence of some infective condition.
2.     In differential count neutrophil is very high. In this age group, lymphocyte is found to be higher than in your sister. This feature indicates presence of bacterial infection.
3.     The urine report indicates presence of pus cells and RBCs but not upto the cut off value to declare it as typhoid infection.

From the above explanation, it is clear that your sister is suffering from bacterial infection.

You should consult with her treating doctor for starting an appropriate broad spectrum antibiotic like cefixime group of drug.


Hope this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Typhoid

doctor1 MD

Dr, My friend has suffered from Typhoid in August 2010. Now she had recovered but since two month she is suffering from severe itching on whole body and hair loss. Also, she is having gyanic problem after this. Her liquid discharge is regular and mensus period is delayed. what and where to go for the remidy?

doctor1 MD

Helo sir,
I am 29 year old I had typhoid when I was about 15 years and doctor prescribed me some tablets .I had severe fever just one day night and on the same day I was having severe itching on the glans penis and by the next day it became sores.The next day itself I again consulted the doctor and he changed the medicines.He said that might be because of allergy to sulphar or something.That sores became worst and took around two weeks to heal leaving many marks and uneven skin.What type of allergy was it?or was it a symptom of something else like any STD?Is there any way to remove that marks on the glans penis?Please help.becouse of shyness I never discussed these with a doctor

doctor1 MD

i am a 28 years old Cameroonian. February last year, i took ill and when i went to the hospital, the Doctor diagnose the following: Typhoid, Malaria and Aslo.Since then i have bee having difficult breathing, chest pain, heart pain, i can do sport anymore. My Doctor later complained of cold in my heart. I dont know what step to take for i am still struggle with cold in my body mostly when places are too hot.

doctor1 MD

I am recovering from typhoid. I was hospitalized for 5 days. its been about two weeks sense I checked out of the hospital. I do not have fevers anymore and was feeling a lot better. But now for the past three days I have been experiancing stomach cramps and stomach pressure, diarrhea, and difficulty to eat normally. Is this normal with following typhoid? Do you have any medical advice?

doctor1 MD

I am having joint pain post my typhoid . Still not going down. Have been taking wysolon. Any other medicine

doctor1 MD

Hi Doctor, from past couple of days I have been observing blood in my stool. I am really concerned what I could do to stop it. Here is additional information for your consideration: Colour of stool: Yellow Frequency of stool: Once/Twice in a day...

doctor1 MD

Please review attached reports and let me know what could be the issue.